# SDR ASAA0995024

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141A83125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD THRESHOLD I/B SUPPORT CHANNEL.  REMOVED AND REPLACED FSD THRESHOLD SUPPORT CHANNEL.
